| Catalog Number |
CV-15703 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "difficulty removing the metal guide.It appears to open in two parts".There was no medical intervention required.The patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description